Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Wichita, KS

June 10, 2023Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2023, 11:25 PM CDT for Neosho County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2023, 11:25 PM CDT (04:25 UTC)
Expired
Jun 11, 2023, 12:11 AM CDT
In force
46 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Neosho County, KS

The radar

The Tulsa radar (KINX), 153 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

460 
WUUS53 KICT 110425
SVRICT
KSC133-110530-
/O.NEW.KICT.SV.W.0113.230611T0425Z-230611T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1125 PM CDT Sat Jun 10 2023

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Neosho County in southeastern Kansas...

* Until 1230 AM CDT.

* At 1125 PM CDT, a severe thunderstorm was located over Chanute,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton, Lake Parsons
  and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9537 3738 9538 3753 9553 3767 9553
      3773 9545 3773 9543 3757 9511
TIME...MOT...LOC 0425Z 316DEG 16KT 3763 9546 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

COOK
4 follow-up statements
888 
WWUS53 KICT 110434
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1134 PM CDT Sat Jun 10 2023

KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1134 PM CDT Sat Jun 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...

At 1134 PM CDT, a severe thunderstorm was located near Chanute,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
      3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0434Z 316DEG 16KT 3760 9542 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

COOK
040 
WWUS53 KICT 110444
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1144 PM CDT Sat Jun 10 2023

KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1144 PM CDT Sat Jun 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...

At 1144 PM CDT, a severe thunderstorm was located 6 miles north of
Galesburg, or 7 miles west of Erie, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
      3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0444Z 316DEG 16KT 3757 9538 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

COOK
867 
WWUS53 KICT 110456
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1156 PM CDT Sat Jun 10 2023

KSC133-110530-
/O.CON.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1156 PM CDT Sat Jun 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR CENTRAL NEOSHO COUNTY...

At 1155 PM CDT, a severe thunderstorm was located over Galesburg, or 
6 miles southwest of Erie, moving southeast at 20 mph. A second 
storm was entering the warned area from the northwest and was 
located just northwest of Chanute.  

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Earlton and Lake Parsons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
      3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0455Z 321DEG 17KT 3751 9534 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

COOK
363 
WWUS53 KICT 110511
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1211 AM CDT Sun Jun 11 2023

KSC133-110520-
/O.CAN.KICT.SV.W.0113.000000T0000Z-230611T0530Z/
Neosho KS-
1211 AM CDT Sun Jun 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NEOSHO COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3739 9537 3738 9538 3753 9553 3764 9552
      3768 9544 3770 9538 3757 9511
TIME...MOT...LOC 0509Z 316DEG 16KT 3746 9528 

$$

COOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:48 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jun 10, 6:48 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
648 PM CDT Sat Jun 10 2023

.SHORT TERM...(This evening through Tuesday night)
Issued at 335 PM CDT Sat Jun 10 2023

Weak northwest mid/upper flow is occurring across the Central Plains
today with a mid/upper ridge across the Southern Rockies while a
trough remains situated just offshore S. California.

We are already seeing some cumulus develop early this afternoon over
central KS in a weakly capped airmass. An isolated diurnally driven
shower or storm will remain possible this afternoon/early evening
but confidence remains fairly low. We are still expecting another
round of storms late tonight along a sagging cold front. This
activity may first develop across the high plains and propagate into
central KS towards midnight or later. As is clears southeast KS on
Sunday morning we are expecting a stable post-frontal regime through
much of the day. Temperatures may struggle to climb out of the 70s
for many areas. As high pressure noses into eastern KS Sun
night/early Mon, radiational cooling should allow for below normal
temperatures across the area with values falling into the lower 50s.
Normal lows for mid June are in the low to mid 60s.

Mon-Tue...Weak mid/upper ridging is progged to return to the
Southern Plains early in the week while some subtle low amplitude
waves move through the flow. While higher probabilities for showers
and storms are expected to remain south of the area we'll keep some
low pops in beginning Mon night and continuing into Tue. The better
quality low level moisture/organized strong and severe storms are
progged to remain south of the area but some elevated instability
may allow for some showers and storm activity to linger through Tue
night. Below normal temperatures will prevail through the period
with highs in the 70s and lows in the 50s.

.LONG TERM...(Wednesday through Saturday)
Issued at 335 PM CDT Sat Jun 10 2023

The general theme through the extended periods will be for
increased mid/upper ridging building over the Rockies while
expanding downstream into the Southern and Central High Plains. This
will keep some weak NW flow across the Central Plains with rising
heights/increasing thickness leading to rising temperatures. We
expect to see highs in the 90s late in the week and into the
weekend. It'll be hard to rule out some diurnally driven storms
through the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 648 PM CDT Sat Jun 10 2023

A somewhat organized cluster or complex of showers/storms is
expected to develop tonight along a cold front moving southward
into Kansas. While isolated showers are possible ahead of the
front this evening, have attempted to time the better likelihood
for convection overnight with the front in the central and
southeast Kansas terminals. While MVFR/IFR cigs/vsbys will be
possible with the convection, there is also a likelihood of some
post-frontal MVFR cigs across much of the area Sunday morning
through at least midday. Some locations along the I-70 corridor
could also flirt with IFR cigs, though a lower probability at the
moment.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    64  78  57  77 /  40  10   0  10
Hutchinson      63  77  54  77 /  50  10   0  10
Newton          64  76  55  77 /  50  10   0  10
ElDorado        64  76  55  76 /  50  10   0  10
Winfield-KWLD   64  81  58  78 /  30  10   0  10
Russell         61  77  53  77 /  50  10   0  20
Great Bend      61  76  54  74 /  40  10  10  20
Salina          61  77  53  78 /  50  10   0  10
McPherson       62  77  53  77 /  50  10   0  10
Coffeyville     66  82  57  78 /  40  20   0  10
Chanute         65  79  56  77 /  50  30   0   0
Iola            65  77  54  76 /  40  30   0   0
Parsons-KPPF    66  80  57  77 /  60  20   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, Jun 10, 3:56 PM CDT, 7 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
356 PM CDT Sat Jun 10 2023

KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
356 PM CDT Sat Jun 10 2023

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Thunderstorm chances will increase tonight as a cold front moves
southward across the area. A few strong storms with wind gusts of
50 mph, dime to nickel size hail, and locally heavy rain will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jun 10, 8:28 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
828 PM CDT Sat Jun 10 2023

KSZ052-110200-
Marion KS-
828 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of southeastern Marion
County through 900 PM CDT...

At 826 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marion, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hillsboro, Marion, Peabody, Florence, Burns and Marion Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3824 9684 3809 9684 3809 9709 3834 9723
      3843 9704
TIME...MOT...LOC 0126Z 327DEG 19KT 3833 9709

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

COOK
Special weather statement, Jun 10, 8:53 PM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Wichita KS
853 PM CDT Sat Jun 10 2023

KSZ052-069-110230-
Butler KS-Marion KS-
853 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of northwestern Butler
and southeastern Marion Counties through 930 PM CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm near
Peabody, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Peabody, Elbing and Burns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3810 9684 3809 9684 3809 9683 3797 9675
      3797 9714 3807 9715 3817 9715 3817 9717
      3820 9717 3827 9697
TIME...MOT...LOC 0153Z 335DEG 19KT 3817 9703

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

COOK
Special weather statement, Jun 10, 9:24 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
924 PM CDT Sat Jun 10 2023

KSZ069-110330-
Butler KS-
924 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of western Butler
County through 1030 PM CDT...

At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near
Potwin, or 7 miles east of Whitewater, moving south at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Dorado, Andover, Augusta, Towanda, Benton, Whitewater, Leon,
Potwin, Santa Fe Lake, El Dorado State Park, Augusta Municipal
Airport, El Dorado Airport and El Dorado Lake.

This includes Interstate 35 between Mile Markers 55 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3800 9714 3799 9678 3767 9674 3767 9715
TIME...MOT...LOC 0223Z 345DEG 20KT 3800 9702

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

COOK
Special weather statement, Jun 10, 9:35 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
935 PM CDT Sat Jun 10 2023

KSZ032-033-110400-
Russell KS-Lincoln KS-
935 PM CDT Sat Jun 10 2023

...Strong thunderstorms will impact portions of Lincoln and Russell
Counties through 1100 PM CDT...

At 934 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portis to 7 miles southeast of Stockton to
Palco. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Russell, Lincoln, Lucas, Gorham, Sylvan Grove, Luray, Dorrance,
Barnard, Milberger, Bunker Hill, Paradise, Waldo, Ash Grove, Russell
Airport, Wilson State Park and Wilson Lake.

This includes Interstate 70 between Mile Markers 175 and 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3922 9807 3909 9793 3904 9793 3887 9841
      3887 9848 3884 9849 3869 9890 3870 9904
      3913 9904 3913 9849 3922 9849
TIME...MOT...LOC 0234Z 328DEG 35KT 3952 9872 3936 9917 3923 9958

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

COOK
Special weather statement, Jun 10, 10:48 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
1048 PM CDT Sat Jun 10 2023

KSZ032-033-047>050-110445-
Ellsworth KS-Rice KS-Russell KS-Lincoln KS-Barton KS-Saline KS-
1048 PM CDT Sat Jun 10 2023

...Strong thunderstorms will impact portions of Lincoln, northwestern
Rice, Ellsworth, southern Russell, Barton and northwestern Saline
Counties through 1145 PM CDT...

At 1048 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sylvan Grove to 7 miles north of Wilson to
5 miles east of Russell to near Pfeifer. Movement was southeast at
40 mph. As these storms passed the Russell airport, a gust to 48 mph
was observed.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Great Bend, Ellsworth, Hoisington, Ellinwood, Wilson, Claflin,
Kanopolis, Lincoln, Holyrood, Bushton, Geneseo, Brookville, Dorrance,
Beverly, Lorraine, Barnard, Milberger, Glendale, Bunker Hill and
Galatia.

This includes Interstate 70 between Mile Markers 187 and 249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3877 9904 3890 9873 3898 9840 3922 9808
      3922 9805 3911 9793 3896 9793 3896 9776
      3886 9765 3859 9798 3831 9870 3866 9903
TIME...MOT...LOC 0348Z 319DEG 34KT 3903 9831 3893 9842 3887 9876 3874
9916

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

COOK
Special weather statement, Jun 10, 11:08 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
1108 PM CDT Sat Jun 10 2023

KSZ096-110445-
Neosho KS-
1108 PM CDT Sat Jun 10 2023

...A strong thunderstorm will impact portions of Neosho County
through 1145 PM CDT...

At 1108 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chanute, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chanute, Erie, St. Paul, Thayer, Galesburg, Stark, Earlton, Lake
Parsons, South Mound and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3738 9552 3773 9552 3773 9509 3739 9509
TIME...MOT...LOC 0408Z 326DEG 18KT 3769 9551

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

COOK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:28 PM CDTSpecial Weather StatementICTMarion32 min
Jun 10, 8:53 PM CDTSpecial Weather StatementICTMarion37 min
Jun 10, 9:24 PM CDTSpecial Weather StatementICTButler66 min
Jun 10, 9:35 PM CDTSpecial Weather StatementICTLincoln, Russell85 min
Jun 10, 10:48 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln57 min
Jun 10, 11:05 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell, Saline55 min
Jun 10, 11:08 PM CDTSpecial Weather StatementICTNeosho37 min
Jun 10, 11:23 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice, Saline45 min
Jun 10, 11:47 PM CDTSpecial Weather StatementICTBarton58 min
Jun 10, 11:58 PM CDTSevere Thunderstorm WarningICTBarton27 min
Jun 11, 12:00 AM CDTSpecial Weather StatementICTHarvey, Marion60 min
Jun 11, 12:10 AM CDTSpecial Weather StatementICTMcPherson35 min
Jun 11, 12:12 AM CDTSpecial Weather StatementICTNeosho63 min
Jun 11, 1:10 AM CDTSpecial Weather StatementICTReno50 min
Jun 11, 1:18 AM CDTSpecial Weather StatementICTLabette27 min
Jun 11, 1:37 AM CDTSpecial Weather StatementICTReno38 min
Jun 11, 2:00 AM CDTSpecial Weather StatementICTSedgwick60 min
Jun 11, 2:50 AM CDTSpecial Weather StatementICTKingman55 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.